# SDR DALA2025071405266

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 79,140 hours, 32,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7484406) ON SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS ABOVE AISLE AT ROWS 2C AND 4C INOP. FOUND F4 FUSE BAD AT POWER SUPPLY M1674. REPLACED F4 FUSE PER B737 AMM 33-51. OPS CHECK GOOD.
